# SDR AWXA0002020

- Difficulty date: June 30, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C337253
- Condition: Cracked
- Location: R-2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: R-2 door upper hinge cut out has crack in the radius of lower corner of exterior skin,C: repaired R-2 Door upper hinge cut out IAW AWA ER 15-521001191-KB2
